# SDR DALA2015050103066

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON AFTER CUTOUT AT UPPER BEAM AREA OF LT AFT EMERGENCY DOOR.    PAN WAS REPAIRED IAW SRM 52-05D, FIG 51, 51-30-1, 51-30-2, 51-30-5, 51-10-2, 51-10-4 AND 51-10-3, PARA 14 AND 21.  LP 1927249.
